# SDR CALA2017103003853

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D53230585200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD PLATE HAS CORROSION TOP SURFACE AROUND 2EA NUTPLATES. REMOVED & REPLACED FWD CARGO THRESHOLD PLATE PN D5323058520007 IAW SRM 51-72-11-911-001. TOPCOATED IAW SRM 51-75-12-00 1 PARAGRAPH 3.
